Request a Congressional Hearing

Congressional Hearing dangerous drugs

Please join me in requesting a Congressional Hearing about the damage that fluoroquinolone antibiotics have done.  Cipro, Levaquin, Avelox, Floxin and their generic counterparts have disabled people, ruined lives and even killed people.  The cellular damage done by fluoroquinolones is unacceptable.

When car companies make faulty vehicles that kill people, there are Congressional hearings.  But when pharmaceutical companies make drugs that kill and maim people the mantra of “all drugs have side-effects” is repeated over and over again, and no rectifying action is taken.  It’s time for that to change.

The amount of damage done by fluoroquinolones is ridiculous.  Fluoroquinolones damage mitochondria, lead to massive amounts of oxidative stress, destroy the microbiome, cause neurotransmitter imbalances, etc.  Each level of damage caused by fluoroquinolones is linked to chronic diseases including autoimmune diseases, neurodegenerative diseases and the “mysterious” diseases of modernity like fibromyalgia and ME/CFS.

Instructions on how to request a Congressional Hearing can be found HERE.  (If you have any trouble opening the link, please let me know via email – floxiehope@gmail.com.)

Thank you for taking the time to email the Representatives that can get a Congressional Hearing for fluoroquinolone toxicity on the agenda!

 

flu tox get help you need banner click lisa

Tagged: , , , , , , ,

7 thoughts on “Request a Congressional Hearing

  1. Ann Ingersoll March 6, 2015 at 9:51 am Reply

    Yes, please open this up for an investigation. Ciprofloxacin has ruined my life.

  2. Jackie March 7, 2015 at 11:09 am Reply

    I was prescribed 750mg of Levaquin once daily for sinusitis on February 25, 2015. All it took was two doses and I was unable to walk because the pain in my legs was so bad. My legs were a bit better the next day after the pain started but it didn’t go away – it moved! It shifted to my shoulders, arms, wrists, and fingers. I had no idea what was going on. Long story short – I contacted my rheumatologist who confirmed that I have Levaquin tendonitis. Not sure if there is any nerve damage at this point. Right now, I’m on 10mg of prednisone to try and reduce the inflammation. I was never told by the doctor I saw or the pharmacist about the tendonitis boxed warning!! NOT ONE WORD! I already have tendonitis in my right shoulder so why give me a drug that might exacerbate that? I also have COPD which means I use inhaled corticosteroids which increases my chances of tendonitis already! Again, why prescribe this antibiotic when there are others that are just as effective for a sinus infection? My rheumatologist even asked if anyone told me and seemed really surprised that no one had. I’m a photographer and as of right now I have lost the ability to take pictures in the capacity I need to. This is a dangerous drug that should be off the market.

    Thank you for this post and for providing a link on how to take action on this. Enough is enough!

  3. Heidi Sussmann March 8, 2015 at 1:15 pm Reply

    I plan on writing my own edited version of your letter template to all 8. Also, if there ever is a hearing, I live in the DC area and would love to testify. I used to have to present projects to a regional planning board, before retiring, so I am up to it.

  4. Jeanne March 15, 2015 at 4:07 pm Reply

    Been dealing with Levatir Ani muscle spasms for years, since 1971. If I catch it when it starts I can bounce rather hard on my heels and using Lamaze breathing and relaxation, make it go away without any medication. The only time it gets the better of me is when it wakes me up out of a sound sleep. Then I take a low dose diazepam and it goes away but you’ve still got to wait it out. It’s very painful, I’m sorry.

  5. Linda Livingston April 17, 2015 at 8:13 pm Reply

    Me too—and it has effected my breathing…almost suffocating at time, in addition to all the numbness, pain, pressure, etc. Also hyperosmia which keeps me a virtual shut-in —all scents are asphyxiating to me. Hideous, horrendous waste. Visual changes too. I will do so. Just so hard to breathe all the time…..

  6. Linda Livingston April 17, 2015 at 8:14 pm Reply

    I should also add…haven’t read link yet so maybe it’s there. It has now been lined to Gulf War Syndrome…

  7. Linda Livingston April 17, 2015 at 8:16 pm Reply

    my apologies…just read letter. The problem is—I was in TWO black box warnings—the doctor apparently never read it. These drugs need to be ONLY used in life and death situations. That is what they were created for.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: